CSpace

Browse/Search Results:  1-10 of 11 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Bifurcations and chaos in three-well Duffing system with one external forcing 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1449-1466
Authors:  Huang, Jicai;  Jing, Zhujun
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Bifurcations of periodic orbits and chaos in damped and driven morse oscillator 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 35, 期号: 3, 页码: 486-505
Authors:  Jing, Zhujun;  Deng, Jin;  Yang, Jianping
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Complex dynamics in three-well duffing system with two external forcings 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 795-812
Authors:  Jing, Zhujun;  Huang, Jicai;  Deng, Jin
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Complex dynamics in Josephson system with two external forcing terms 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 235-256
Authors:  Yang, JP;  Feng, W;  Jing, ZJ
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Complex dynamics in Duffing-Van der Pol equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 3, 页码: 722-747
Authors:  Jing, ZJ;  Yang, ZY;  Jiang, T
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Bifurcation and chaos in discrete-time predator-prey system 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 259-277
Authors:  Jing, ZJ;  Yang, JP
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Bifurcation and chaos in a discrete genetic toggle switch system 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 23, 期号: 3, 页码: 887-908
Authors:  Jing, ZJ;  Huang, JC
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Complex dynamics in Duffing system with two external forcings 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 23, 期号: 2, 页码: 399-411
Authors:  Jing, ZJ;  Wang, RQ
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Chaos and bifurcation in the space-clamped FitzHugh-Nagumo system 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 4, 页码: 943-956
Authors:  Gao, YH
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Bifurcation and chaos in discrete FitzHugh-Nagumo system 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 3, 页码: 701-720
Authors:  Jing, ZJ;  Chang, Y;  Guo, BL
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30